# SDR DALA2023091807657

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N405DX
- Make and model: Airbus A330-941
- Aircraft serial: 1949
- Aircraft time: 14,553 hours, 1,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3405 FOUND SEAT 2A EEPMS LIGHT MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY FLOOR LIGHT ASSY AT ROW 2A. (4554788)
